On a strongly consistent estimator of the squared L_2-norm of a function

Volume 23 / 1995

Roman Różański Applicationes Mathematicae 23 (1995), 279-284 DOI: 10.4064/am-23-3-279-284


A kernel estimator of the squared $L_2$-norm of the intensity function of a Poisson random field is defined. It is proved that the estimator is asymptotically unbiased and strongly consistent. The problem of estimating the squared $L_2$-norm of a function disturbed by a Wiener random field is also considered.


  • Roman Różański

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image